EconPapers    
Economics at your fingertips  
 

Numerical representation for lower quasi-continuous preferences

Josep E. Peris and Begoña Subiza

Working Papers. Serie AD from Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie)

Abstract: A weaker than usual continuity condition for acyclic preferences is introduced. For preorders this condition turns out to be equivalent to lower continuity, but in general this is not true. By using this condition, a numerical representation which is upper semicontinuous is obtained. This fact guarantees the existence of maxima of such a function, and therefore the existence of maximal elements of the binary relation.

Keywords: Numerical representation; maximal elements; lower quasi-continuous preferences (search for similar items in EconPapers)
Pages: 16 pages
Date: 1996-07
References: Add references at CitEc
Citations:

Published by Ivie

Downloads: (external link)
http://www.ivie.es/downloads/docs/wpasad/wpasad-1996-08.pdf Fisrt version / Primera version, 1996 (application/pdf)

Related works:
Journal Article: Numerical representation for lower quasi-continuous preferences (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ivi:wpasad:1996-08

Access Statistics for this paper

More papers in Working Papers. Serie AD from Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie) Contact information at EDIRC.
Bibliographic data for series maintained by Departamento de Edición ().

 
Page updated 2025-03-31
Handle: RePEc:ivi:wpasad:1996-08